Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had ptb, took prescribed medication. Stopped after series of tests. Again feeling the symptoms back pain, shortness of breath and coughing. Should I take same medicines again?

I have had ptb 3 years ago my doctor prescribed me quadtab, i took it for 3 months and fixcom 3 for another month. after 4 months of medication my doctor said that i am already well so he told me that i could stop taking those medicines that was after a series of check ups, x rays and tests. but now i am feeling the symptoms again, back pains shortness of breath and coughing, please tell me if i can take those medicines again thank you.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have to get yourself tested by your doctor to see whether you have developed pulmonary tuberculosis or not.
It is only after confirmation of pulmonary tuberculosis,that you will be required to take the anti tubercular medicines.
You can't take anti tubercular medicines of your own without the confirmation of PTB.
Get all the required tests done
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor